# SDR SWIA200211366

- Difficulty date: September 12, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 22,911 hours, 20,194 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 RBL AND LBL 9.0 FLOORBEAM INBOARD ANGLES CRACKED.   FOUND DURING C CHECK INSPECTION, NEW ANGLES FITTED AND INSTALLED IAW CRJ SRM 51-40-11, 51-42-06 AND 51-42-20.
